Translator Disclaimer
may 2020 Fitted second order numerical method for a singularly perturbed Fredholm integro-differential equation
Gabil M. Amiraliyev, Muhammet Enes Durmaz, Mustafa Kudu
Bull. Belg. Math. Soc. Simon Stevin 27(1): 71-88 (may 2020). DOI: 10.36045/bbms/1590199305

Abstract

In this paper, we consider the linear first order singularly perturbed Fredholm integro-differential equation. For the solution of this problem, fitted difference scheme is constructed on a Shishkin mesh. The method is based on the method of integral identities with the use of exponential basis functions and interpolating quadrature rules with the weight and remainder terms in integral form. The method is proved to be second-order convergent in the discrete maximum norm. Also, numerical results are given to support theoretical analysis.

Citation

Download Citation

Gabil M. Amiraliyev. Muhammet Enes Durmaz. Mustafa Kudu. "Fitted second order numerical method for a singularly perturbed Fredholm integro-differential equation." Bull. Belg. Math. Soc. Simon Stevin 27 (1) 71 - 88, may 2020. https://doi.org/10.36045/bbms/1590199305

Information

Published: may 2020
First available in Project Euclid: 23 May 2020

zbMATH: 07213659
MathSciNet: MR4102702
Digital Object Identifier: 10.36045/bbms/1590199305

Subjects:
Primary: 45J05, 65L11, 65L12, 65L20, 65R20

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1 • may 2020
Back to Top